# SDR AALA202210110965

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737
- Aircraft serial: 31133
- Aircraft time: 32,411 hours, 13,625 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERWING EMERGENCY EXIT - RIGHT FORWARD AIR LEAKING PAST SEAL LOUD NOISE. REMOVED AND REPLACED OVERWING EXIT HANDLE ASSEMBLY PER AMM 52-22-51.
